MathSciNet Relay Station
MathSciNet bibliographic data
MR2781843 60J75 (60K99)
Döring, Leif; Savov, Mladen (Non)differentiability and asymptotics for potential densities of subordinators. Electron. J. Probab. 16 (2011), No. 17, 470–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement